# SDR 99ZZZX1216

- Difficulty date: January 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N73NR
- Make and model: Cessna 310L
- Aircraft serial: 310L0112
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Tube Assy
- Part number: 08421201
- Condition: Broken
- Location: Nlg
- Part time: 3,963 hours
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DRIVE TUBE FOR NOSE GEAR SYSTEM BROKE AT LANDING GEAR ACTUATOR DUE STRESS OF DRIVE TUBE.
